# SDR IPXA2023103094868

- Difficulty date: September 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,415 hours, 15,411 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PUNCTURE ON FUSELAGE PANEL LEFT SIDE WING TO BODY PANEL***SM39/LMX6*** INSTALLED PANEL IAW AMM 53-53-07
